MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382923
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd iag bc pro global wing is leaking at the connection.The following information was provided by the initial reporter translated from french to english: during 3 consecutive uses in different patients, we encountered a leakage of iodinated contrast medium at the junction point between the catheter and the connector, despite the screw thread being properly tightened.We only had one batch of each device available in the department, so it was not possible to precisely identify the malfunctioning device.We quarantined the blue catheters.¿ has there been an impact on the patient (serious injury, medical intervention, change in treatment needed)? no impact on the patient except for the leakage of contrast medium on the examination table.
 
Additional Manufacturer Narrative
Investigation results: the complaint of a leak could not be confirmed from the four 22ga insyte autoguard units that were received from lot #3314675.Three units were received in sealed packaging.A functional test of each unit revealed no leaks.Although the returned samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.
 
Event or Problem Description
No additional information.

Brand Name
BD IAG BC PRO GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18967264
Report Number1710034-2024-00219
Device Sequence Number6571393
Product Code FOZ
UDI-Device Identifier00382903829231
UDI-Public(01)00382903829231
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382923
Device Lot Number3314675
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown